MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION CSM-1502; VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION CSM-1502; VITAL SIGNS MONITOR
Model Number CSM-1502
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the monitor touch capabilities stopped working.According to the customer, they had to unplug it from the power source in order to reboot it.The customer pulled it from the room and replaced it with a functioning one.The customer will send in the unit to be exchanged.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6: attempt #1: 05/24/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt #2: 06/01/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt #3: 06/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.B6: attempt #1: 05/24/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt #2: 06/01/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt #3: 06/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.B7: attempt #1: 05/24/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt #2: 06/01/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt #3: 06/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.D10: attempt #1: 05/24/2023 emailed the customer via microsoft outlook for device information: no reply was received.Attempt #2: 06/01/2023 emailed the customer via microsoft outlook for device information: no reply was received.Attempt #3: 06/05/2023 emailed the customer via microsoft outlook for device information: no reply was received.
 
Event or Problem Description
The customer reported that the monitor touch capabilities stopped working.There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the monitor touch capabilities stopped working.According to the customer, they had to unplug it from the power source in order to reboot it.The customer pulled it from the room and replaced it with a functioning one.The customer will send in the unit to be exchanged.There was no patient injury reported.Investigation summary: nihon kohden (nk) received the device on 06/01/2023.The nk repair center (rc) evaluated the device on 06/14/2023 and 06/23/2023 and could not duplicate the complaint both times.The unit ran on a simulator for an extended period with no errors.A definitive root cause could not be determined since the complaint could not be duplicated.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: attempt # 1: 05/24/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/01/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 06/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.B6 attempt # 1: 05/24/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/01/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 06/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.B7 attempt # 1: 05/24/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: 06/01/2023 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 06/05/2023 emailed the customer via microsoft outlook for patient information: no reply was received.D10 attempt # 1: 05/24/2023 emailed the customer via microsoft outlook for device information: no reply was received.Attempt # 2: 06/01/2023 emailed the customer via microsoft outlook for device information: no reply was received.Attempt # 3 06/05/2023 emailed the customer via microsoft outlook for device information: no reply was received.Additional information: b4 date of this report d9 device available for evaluation? g3 date received by manufacturer g6 type of report h2 if follow up, what type? h3 device evaluated by manufacturer? h10 additional manufacturer narrative manufacturer references # (b)(4) follow up 001.
 
Event or Problem Description

Brand Name
CSM-1502
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key17088634
Report Number8030229-2023-03592
Device Sequence Number11464330
Product Code MHX
UDI-Device Identifier04931921002056
UDI-Public04931921002056
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSM-1502
Device Catalogue NumberCSM-1502
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer09/07/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown